# SDR ASAA2020022732325

- Difficulty date: February 27, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 47,095 hours, 14,273 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPATCH REQUESTED SATCOM TEST: SATCOM INOP.  GROUNDED - YES. PERFORMED SATCOM LOCK UP PROCEDURE CKLIST: SATCOM OPS CHECKS NORMAL.
